Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society since 1900, Transactions of the American Mathematical Society is devoted to longer research articles in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.48.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Minimal leaves in foliations
HTML articles powered by AMS MathViewer

by Daniel M. Cass PDF
Trans. Amer. Math. Soc. 287 (1985), 201-213 Request permission

Abstract:

The paper defines a property of open Riemannian manifolds, called quasi-homogeneity. This property is quasi-isometry invariant and is shown to hold for any manifold which appears as a minimal leaf in a foliation. Examples are given of surfaces which are not quasi-homogeneous. One such is the well-known noncompact leaf of Reeb’s foliation of ${S^3}$. These surfaces have bounded geometry.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 57R30, 53C12
  • Retrieve articles in all journals with MSC: 57R30, 53C12
Additional Information
  • © Copyright 1985 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 287 (1985), 201-213
  • MSC: Primary 57R30; Secondary 53C12
  • DOI: https://doi.org/10.1090/S0002-9947-1985-0766214-2
  • MathSciNet review: 766214